# SDR SWAA104931

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 72,439 hours, 64,575 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 315A10164
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST LEVER WILL NOT MOVE.  REMOVED AND REPLACED NR 1 ENGINE STRUT DRUM CONTROL BOX AND THRUST CONTROL PUSH-PULL CABLE PER MM.
